| Catalog Number |
412538BER |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the device be returned later, the investigation will be re-opened.
Event or Problem Description
The account alleges that during a percutaneous transluminal renal artery intervention, the catheter tip detached within the patient.The physician had acquired arterial access with a guidewire and the 4f catheter.During over-the-wire catheter manipulations within the renal artery, under fluoroscopy, the tip detached.The physician used a retrieval basket to successfully externalize the foreign body liberating the vessel.The patient tolerated the procedure well with no other consequences to report.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.